# SDR YENA2023092001112

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271N
- Aircraft serial: 11397
- Aircraft time: 15 hours, 5 cycles
- System (JASC): 2300 · Communications System
- Part: Cids
- Part number: Z014H010035B
- Part serial: 014H01018606
- Condition: Failed
- Location: 102rh
- Part time: 15 hours, 5 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT #8588, MLB-JFK. (ETOPS) "SMOKE FWD CRG DET FAULT AFT CARGO DET FAULT; REMOVED AND REPLACED CIDS 2 (102RH) PER AMM 23-73-34. CROSSLOAD ACCOMPLISHED. ALL OPS NORMAL OK FOR CONTINUED SERVICE."
